Multidimensional matrix inversions and elliptic hypergeometric series on root systems
Journal article, 2020

Multidimensional matrix inversions provide a powerful tool for studying multiple hypergeometric series. In order to extend this technique to elliptic hypergeometric series, we present three new multidimensional matrix inversions. As applications, we obtain a new Ar elliptic Jackson summation, as well as several quadratic, cubic and quartic summation formulas.

Elliptic hypergeometric series

Hypergeometric series associated with root systems

Multidimensional matrix inversion


Hjalmar Rosengren

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Michael J. Schlosser

University of Vienna

Symmetry, Integrability and Geometry - Methods and Applications

1815-0659 (ISSN)

Vol. 16 1-21 088

Subject Categories

Algebra and Logic

Computational Mathematics

Signal Processing



More information

Latest update